# SDR AWXA200600034

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 60,712 hours, 37,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - BURNING ODOR - FLIGHT ATTENDANTS REPORTED A RUBBER/BURNING SMELL COMING FROM ROW 10-15 AREA.  MAINTENANCE INSPECTED CABIN AND FOUND NO RESIDUAL SMELLS OR ODORS.
